Witt equivalencec lasses of quartic number fields

Stanislav Jakubec, František Marko

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

It has recently been established that there are exactly seven Witt equivalence classes of quadratic number fields, and then all quadratic and cubic number fields have been classified with respect to Witt equivalence. In this paper we have classified number fields of degree four. Using this classification, we have proved the Conjecture of Szymiczek about the representability of Witt equivalence classes by quadratic extensions of quadratic fields.

Original languageEnglish (US)
Pages (from-to)355-368
Number of pages14
JournalMathematics of Computation
Volume58
Issue number197
DOIs
StatePublished - Jan 1 1992

Fingerprint

Equivalence classes
Quartic
Number field
Quadratic field
Equivalence class
Cubic Fields
Representability
Equivalence

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this

Jakubec, Stanislav ; Marko, František. / Witt equivalencec lasses of quartic number fields. In: Mathematics of Computation. 1992 ; Vol. 58, No. 197. pp. 355-368.
@article{835b6988ac90481eab6b74c66581f88b,
title = "Witt equivalencec lasses of quartic number fields",
abstract = "It has recently been established that there are exactly seven Witt equivalence classes of quadratic number fields, and then all quadratic and cubic number fields have been classified with respect to Witt equivalence. In this paper we have classified number fields of degree four. Using this classification, we have proved the Conjecture of Szymiczek about the representability of Witt equivalence classes by quadratic extensions of quadratic fields.",
author = "Stanislav Jakubec and František Marko",
year = "1992",
month = "1",
day = "1",
doi = "10.1090/S0025-5718-1992-1094952-0",
language = "English (US)",
volume = "58",
pages = "355--368",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "197",

}

Witt equivalencec lasses of quartic number fields. / Jakubec, Stanislav; Marko, František.

In: Mathematics of Computation, Vol. 58, No. 197, 01.01.1992, p. 355-368.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Witt equivalencec lasses of quartic number fields

AU - Jakubec, Stanislav

AU - Marko, František

PY - 1992/1/1

Y1 - 1992/1/1

N2 - It has recently been established that there are exactly seven Witt equivalence classes of quadratic number fields, and then all quadratic and cubic number fields have been classified with respect to Witt equivalence. In this paper we have classified number fields of degree four. Using this classification, we have proved the Conjecture of Szymiczek about the representability of Witt equivalence classes by quadratic extensions of quadratic fields.

AB - It has recently been established that there are exactly seven Witt equivalence classes of quadratic number fields, and then all quadratic and cubic number fields have been classified with respect to Witt equivalence. In this paper we have classified number fields of degree four. Using this classification, we have proved the Conjecture of Szymiczek about the representability of Witt equivalence classes by quadratic extensions of quadratic fields.

UR - http://www.scopus.com/inward/record.url?scp=84968509312&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968509312&partnerID=8YFLogxK

U2 - 10.1090/S0025-5718-1992-1094952-0

DO - 10.1090/S0025-5718-1992-1094952-0

M3 - Article

VL - 58

SP - 355

EP - 368

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 197

ER -